# SDR SCNA97016

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EDU301
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE EMERGENCY FLOOR TRACK LIGHTING INOP AT MID CABIN.  REPLACED POWER SUPPLY IN ACCORDANCE WITH MM 33-51-01 AND OPS CHECKED NORMAL.
